# SDR ASAA2014032407284

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,855 hours, 7,121 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0396
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 26,916 hours, 8,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BITE TEST SHOWS FAULT CODES 75-10592 TBV POSITION SIGNAL OUT OF RANGE, 75-20412 HPTACC POSITION SIGNAL DISAGREE, AND 75-10412 HPTACC POSITION SIGNAL DISAGREE. ACFT GROUNDED.  REPLACED EEC FADEC IAW AMM 73-21-60-400-801-F00, EEC FADEC TEST PERFORMED, NO FAULTS.  REF AMM 73-21-00-700-802-F00.  EEC DISCRETE TEST PERFORMED, NO FAULTS. REF AMM 73-21-00-700-809F00.
